# SDR 3611204

- Difficulty date: December 23, 2004
- Submitted: December 27, 2004
- Operation: Air carrier
- Aircraft: N339CJ
- Make and model: Saab 340B
- Aircraft serial: 340B339
- Aircraft time: 22,699 hours, 28,565 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 1734362450
- Part serial: NA
- Condition: Activated
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

AFTER T/O, RT ENGINE TAILPIPE HOT LIGHT ILLUMINATED.  ENGINE SHUT DOWN.
